Calculation of multiple combinatorial sums in the theory of holomorphic functions in C-n | Научно-инновационный портал СФУ

Calculation of multiple combinatorial sums in the theory of holomorphic functions in C-n

Тип публикации: статья из журнала

Год издания: 2012

Идентификатор DOI: 10.1016/j.aam.2011.09.006

Ключевые слова: Combinatorial sums, Integral representation, Generating functions, Holomorphic functions, Special forms, Functions, Theorem proving

Аннотация: At the end of the 1970's, G.P. Egorychev developed a method of coefficients, which found successful applications for work with combinatorial sums. In this article, with the method of coefficients two identities were proved. One of the identities was proved in 2008, using the integral representation of holomorphic functions in domains of special form. Theorem 2 was proved with application of the coefficients method, it is a generalization of the results of Shelkovick and Zeilberger in the case of z(1) + ... + z(n) = 1. (C) 2011 Elsevier Inc. All rights reserved.

Ссылки на полный текст

Издание

Журнал: ADVANCES IN APPLIED MATHEMATICS

Выпуск журнала: Vol. 48, Is. 2

Номера страниц: 446-456

ISSN журнала: 01968858

Место издания: SAN DIEGO

Издатель: ACADEMIC PRESS INC ELSEVIER SCIENCE

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.